# SDR SWAA2025021386461

- Difficulty date: January 15, 2025
- Submitted: February 13, 2025
- Operation: Air carrier
- Aircraft: N7742B
- Make and model: Boeing 737-7BD
- Aircraft serial: 33928
- Aircraft time: 57,792 hours, 31,530 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON TENSION STRAP AT AFT CABIN BS1018 LBL3 WL208. MARKED<[01] REMOVED AND REPLACED TENSION STRAP FROM BS1006-B1027 LBL3 IAW SRM 51-40-02 AND DWG NBR 147A5600;[02] VERIFIED RII CORRECTIVE ACTION ITEM 1; CARD COMPLETE.;[03] REJECTED AMT COMPLETION DUE TO MEASUREMENT FIELD: RII NEEDS TO BE CHANGED TO 'YES'.;[04] CORRECTED MEASUREMENTS;[05] CORRECTIVE ACTION COMPLETED.
